MathSciNet Relay Station
MathSciNet bibliographic data
MR2228464 (2007f:03048) 03C64 (11G99 11U09)
Pila, J.; Wilkie, A. J. The rational points of a definable set. Duke Math. J. 133 (2006), no. 3, 591–616.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement